# SDR USAA2012081600005

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 57 hours, 28 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-OP - L4 DOOR ASSIST BOTTLE IS IN THE YELLOW BAND (LOW PRESSURE).  SERVICED BOTTLE IAW A321AMM 52-10-00-614-001-A.
